advertisement
Question
Posted by: neuropathy #3 | 2007/04/02

neuropathy #3

As per neurologist, I started taking Vitamin-B Complex and Iron capsules to aid neuropathic burning pain in my foot.
I'm also applying OsteoEze Rub (with capsaicin).
Problem is the burning has increased dramatically after using these 3 products for just 3 days!
I can't even put my foot in warm bath water anymore as it burns and stings like crazy.
I also seem to be urinating more often and my urine is yellow in colour (I do drink 1.5 litres water a day).
Could any of these products be irritating the burning like this as it was never this bad?
Or could it be a sign that I do not have neuropathic pain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Neuropathy
You may be sensitive / allergic to one of the three medications - stop the Osteo Eze for a day or so, if this does not make a difference, stop the Iron, and lastly the vit B - it will less likely be the culprit. The yellow urine is because of the vit B and is not harmful - it can smell funny too. Have you had an iron blood test?
(It may take a while for the Vit B to work).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement